A Diffusion Equation from the Relativistic Ornstein–Uhlenbeck Process

Author: Debbasch F.   Rivet J.P.  

Publisher: Springer Publishing Company

ISSN: 0022-4715

Source: Journal of Statistical Physics, Vol.90, Iss.5-6, 1998-03, pp. : 1179-1199

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We derive, in the “hydrodynamic” limit (large space and time scales), an evolution equation for the particle density in physical space from the (special) relativistic Ornstein–Uhlenbeck process introduced by Debbasch, Mallick, and Rivet. This equation turns out to be identical with the classical diffusion equation, without any relativistic correction. We prove that, in the “hydrodynamic” limit, this result is indeed compatible with special relativity.